Volume 19, Issue 1
Complete Reducibility for Quasilinear Hyperbolic Systems

Tatsien Li

DOI:

J. Part. Diff. Eq., 19 (2006), pp. 10-15.

Published online: 2006-02

Preview Full PDF 307 710
Export citation
  • Abstract

In this paper we present a necessary and sufficient condition to guarantee the complete reducibility for quasilinear hyperbolic systems and give some examples.

  • Keywords

Complete reducibility Quasilinear hyperbolic system

  • AMS Subject Headings

35L40 35L60.

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • References
  • Hide All
    View All

  • BibTex
  • RIS
  • TXT
@Article{JPDE-19-10, author = {}, title = {Complete Reducibility for Quasilinear Hyperbolic Systems}, journal = {Journal of Partial Differential Equations}, year = {2006}, volume = {19}, number = {1}, pages = {10--15}, abstract = {

In this paper we present a necessary and sufficient condition to guarantee the complete reducibility for quasilinear hyperbolic systems and give some examples.

}, issn = {2079-732X}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jpde/5317.html} }
TY - JOUR T1 - Complete Reducibility for Quasilinear Hyperbolic Systems JO - Journal of Partial Differential Equations VL - 1 SP - 10 EP - 15 PY - 2006 DA - 2006/02 SN - 19 DO - http://dor.org/ UR - https://global-sci.org/intro/jpde/5317.html KW - Complete reducibility KW - Quasilinear hyperbolic system AB -

In this paper we present a necessary and sufficient condition to guarantee the complete reducibility for quasilinear hyperbolic systems and give some examples.

Tatsien Li. (2019). Complete Reducibility for Quasilinear Hyperbolic Systems. Journal of Partial Differential Equations. 19 (1). 10-15. doi:
Copy to clipboard
The citation has been copied to your clipboard